# SDR IPXA2020111762513

- Difficulty date: November 2, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED BETWEEN XOS 637-XOS 643.  REPAIRED CRACKED RT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN XOS 637-XOS 643, IAW MD-11 SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
